# SDR R61A201306100574

- Difficulty date: June 10, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,203 hours, 8,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261101
- Condition: Corroded
- Location: Zone 200
- Part time: 9,203 hours, 8,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE LT SEAT TRACK BETWEEN STATIONS 571.5 TO 668.0.  MX R & R SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.
